# SDR AALA202510072904

- Difficulty date: October 2, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N878BG
- Make and model: Boeing 787-8
- Aircraft serial: 65998
- Aircraft time: 12,458 hours, 1,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L-3 DOOR EMERGENCY ESCAPE SLIDE MANUAL PULL HANDLE AND CABLE ARE NOT STOWED PROPERLY AND ARE HANGING DOWN BOTTOM SIDE OF SLIDE. MAINTENANCE RESTOWED L3 DOOR SLIDE MANUAL RELEASE PULL HANDLE AND CABLE PER AMM 25-66-01
